# SDR DALA2024102210301

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 63,157 hours, 33,166 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3101 AFTER TAKE OFF VENT SKIN VALVE FAULT CAUTION, ACCOMPLISHED ECAM AND QRH PROCEDURES, FAULT NEVER WENT AWAY. CORRECTIVE ACTION: R/R VALVE SKIN AIR OUTLET IAW A320 AMM 21-26. (6687274)
